MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN

Medline Industries, LP MEDLINE; MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN
Catalog Number 000000000060160011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported ra separated from manifold body.No sample was received for evaluation; a review of the product drawing and device history record for the component were performed and determined to meet product specifications, with no non-conformances identified that would have contributed to the reported defect.Without a photo or sample, the reported issue and root cause could not be confirmed at this time.Additional information was provided and it revealed this 200s manifold was being used outside the intended design specs, with a power injector; the manifold is not intended for use with power injection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that ra separated from manifold.Two instances reported.

Brand Name
MEDLINE
Common Device Name
MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50900000
Report Number1417592-2026-51216
Device Sequence Number12238111
Product Code OEZ
UDI-Device Identifier10193489048605
UDI-Public10193489048605
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060160011
Device Lot Number0000146460
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown